# SDR DXTA2010110204286

- Difficulty date: November 1, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N827QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600801
- Aircraft time: 1,226 hours, 969 cycles
- Engine: Pwa PW535A
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IMMEDIATELY AFTER TAKEOFF THERE WAS A CHEMICAL OR ELECTRICAL BURNING ODOR THAT LASTED ENTIRE FLIGHT. INCREASING THE TEMP AND OVERHEAD/DEFOG FAN AIRFLOW INCREASED THE ODOR SOURCE. MORE NOTICABLE IN COCKPIT THAN AFT CABIN.  REMOVED AND RINSED WITH HOT WATER THEN REINSTALLED COALESER SOCK IAW MM 21-70-00.  NO FURTHER ACTION TAKEN.
